Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



$W^*$-algebras with a single generator

Author: Carl Pearcy
Journal: Proc. Amer. Math. Soc. 13 (1962), 831-832
MSC: Primary 46.65
MathSciNet review: 0152904
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Arlen Brown, The unitary equivalence of binormal operators, Amer. J. Math. 76 (1954), 414–434. MR 62355, DOI
  • Jacques Dixmier, Les algèbres d’opĂ©rateurs dans l’espace hilbertien (Algèbres de von Neumann), Cahiers Scientifiques, Fasc. XXV, Gauthier-Villars, Paris, 1957 (French). MR 0094722
  • J. v. Neumann, Zur Algebra der Funktionaloperationen und Theorie der normalen Operatoren, Math. Ann. 102 (1929), 370-427.
  • Carl Pearcy, A complete set of unitary invariants for operators generating finite $W^ *$-algebras of type I, Pacific J. Math. 12 (1962), 1405–1416. MR 149326
  • Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. MR 1451877

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society